Alert archive / Puerto Rico / High Surf Advisories in 2007

High Surf Advisory 2, NWS JSJ

January 20, 2007

NWS JSJ issued this high surf advisory at Jan 20, 2007, 8:01 AM CST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2007, 8:01 AM CST (14:01 UTC)
Expired
Jan 21, 2007, 10:10 AM CST
In force
26 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHCA42 TJSJ 201401
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1001 AM AST SAT JAN 20 2007

PRZ001-002-005-008-010-012-013-VIZ001-002-210300-
/O.NEW.TJSJ.SU.Y.0002.070120T1401Z-070121T0300Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
1001 AM AST SAT JAN 20 2007

...HIGH SURF ADVISORY IN EFFECT UNTIL 11 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM AST THIS EVENING FOR
THE NORTHWEST THROUGH NORTHEAST COASTS OF PUERTO RICO...CULEBRA
AND VIEQUES...AND FOR ALL OF THE U.S. VIRGIN ISLANDS.

LONG PERIOD NORTH SWELLS BEGAN TO AFFECT THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES EARLY THIS SATURDAY MORNING...HAVE
ALREADY INCREASED STEADILY...AND WILL CONTINUE TO BUILD THROUGH
THIS AFTERNOON...WHILE BECOMING MORE NORTH NORTHEAST.

THESE 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10
TO 14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES
AND SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE
LOCAL ISLANDS...AND WILL CONTINUE THROUGH AT LEAST LATE TONIGHT.
THESE LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF
CONDITIONS. THEREFORE...A HIGH SURF ADVISORY HAS BEEN ISSUED.

THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS
WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD
FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST
LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO
NOT PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE
TO THE BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL
EVENTUALLY LEAVE THE GRIP OF THIS NARROW CURRENT...AND BE ABLE
TO SAFELY SWIM TO SHORE.

LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD 
STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS
SUBSIDE. PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE
BREAKING WAVES SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF
ALL SIZES INTO THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE
LINE AND STAY OFF OF ROCK FORMATIONS.

THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH
EROSION DURING TIMES OF HIGH TIDE.

THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE:

SAN JUAN HARBOR:       10:20 AM THIS MORNING AND 9:43 PM TONIGHT
MAGENS BAY ST THOMAS:  10:34 AM THIS MORNING

PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION
ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER
SERVICE FORECAST OFFICE IN SAN JUAN.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

$$

BCS
3 follow-up statements
000 
WHCA42 TJSJ 210212
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1012 PM AST SAT JAN 20 2007

PRZ001-002-005-008-010-012-013-VIZ001-002-211015-
/O.EXT.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
1012 PM AST SAT JAN 20 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 12 PM AST SUNDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 12 PM AST SUNDAY. 

LONG PERIOD NORTH SWELLS HAVE BEEN AFFECTING THE LOCAL ATLANTIC WATERS
AND THE CARIBBEAN PASSAGES SINCE EARLY THIS MORNING...AND WILL
CONTINUE TO AFFECT THE LOCAL ATLANTIC WATERS THROUGH AT LEAST 12
PM AST TOMORROW AFTERNOON.

THESE 5 TO 7 FOOT SWELLS WILL PRODUCE LARGE BREAKING WAVES OF 10 TO
14 FEET AND LOCALLY HIGHER...ALONG THE LOCAL REEFS...BEACHES AND
SHOALS OF THE NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL
ISLANDS...AND WILL CONTINUE THROUGH AT LEAST LATE TONIGHT. THESE
LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF CONDITIONS.
THEREFORE...A HIGH SURF ADVISORY HAS BEEN ISSUED.

THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS
WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD
FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST
LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT
PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE TO THE
BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL EVENTUALLY LEAVE
THE GRIP OF THIS NARROW CURRENT...AND BE ABLE TO SAFELY SWIM TO
SHORE.

LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD
STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS SUBSIDE.
PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE BREAKING WAVES
SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF ALL SIZES INTO
THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE LINE AND STAY OFF
OF ROCK FORMATIONS.

THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH EROSION
DURING TIMES OF HIGH TIDE.

THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE:

SAN JUAN HARBOR: 10:59 AM SUNDAY MORNING AND 10:47 PM SUNDAY NIGHT
MAGENS BAY ST THOMAS: 11:02 AM THIS MORNING

PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION
ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER
SERVICE FORECAST OFFICE IN SAN JUAN.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

$$
000 
WHCA42 TJSJ 210953
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
553 AM AST SUN JAN 21 2007

PRZ001-002-005-008-010-012-013-VIZ001-002-211600-
/O.CON.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
553 AM AST SUN JAN 21 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL NOON AST TODAY. 

LONG PERIOD NORTH SWELLS WILL CONTINUE TO AFFECT THE LOCAL
ATLANTIC WATERS THROUGH AT LEAST 12 PM TODAY. THESE SWELLS WILL
PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY
HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE
NORTHWEST THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS.
THESE LARGE BREAKING WAVES WILL RESULT IN DANGEROUS SURF
CONDITIONS.

THESE BREAKING WAVES WILL GENERATE STRONG AND DANGEROUS CURRENTS
WITHIN THE SURF ZONE...CALLED RIP CURRENTS. THESE NARROW OUTWARD
FLOWING CURRENTS CAN CARRY PEOPLE AND ANIMALS AWAY FROM THE COAST
LINE AND OUT TO SEA. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT
PANIC. CALMLY...REMAIN AFLOAT...GATHER YOUR BEARINGS RELATIVE TO THE
BEACH...AND SWIM PARALLEL TO THE BEACH. YOU WILL EVENTUALLY LEAVE
THE GRIP OF THIS NARROW CURRENT...AND BE ABLE TO SAFELY SWIM TO
SHORE.

LOCAL BEACH GOERS...AND INEXPERIENCED SURFERS AND SWIMMERS SHOULD
STAY OUT OF THE WATER UNTIL THESE HAZARDOUS SURF CONDITIONS SUBSIDE.
PERSONS ON THE BEACH SHOULD BE VIGILANT FOR LARGE BREAKING WAVES
SURGING UPON THE SHORE...WHICH CAN CARRY PEOPLE OF ALL SIZES INTO
THE OCEAN. YOU SHOULD AVOID BEING NEAR THE SHORE LINE AND STAY OFF
OF ROCK FORMATIONS.

THESE SURGING WAVES WILL ALSO CREATE THE POTENTIAL FOR BEACH EROSION
DURING TIMES OF HIGH TIDE.

THE TIMES OF THE HIGH TIDE FOR THE FOLLOWING LOCATIONS ARE:

SAN JUAN HARBOR: 10:59 AM THIS MORNING 
MAGENS BAY ST THOMAS: 11:02 AM THIS MORNING

PLEASE STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION
ON THIS DANGEROUS MARINE SITUATION FROM YOUR NATIONAL WEATHER
SERVICE FORECAST OFFICE IN SAN JUAN.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

$$
000 
WHCA42 TJSJ 211610
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1210 PM AST SUN JAN 21 2007

PRZ001-002-005-008-010-012-013-VIZ001-002-211715-
/O.CAN.TJSJ.SU.Y.0002.000000T0000Z-070121T1600Z/
SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST-
MAYAGUEZ AND VICINITY-CULEBRA-VIEQUES-
ST. THOMAS ST. JOHN AND ADJACENT ISLANDS-ST CROIX-
1210 PM AST SUN JAN 21 2007

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELED THE HIGH SURF
ADVISORY. 

THE LONG PERIOD NORTH NORTHEAST SWELLS THAT HAVE BEEN AFFECTING
THE LOCAL ATLANTIC WATERS AND THE CARIBBEAN PASSAGES SINCE EARLY
SATURDAY...HAVE CONTINUED TO SUBSIDE THIS MORNING TO 3 TO 4 FEET
AND THE RESULTANT BREAKING WAVES HAVE DECREASED TO BELOW 10 FEET.
THEREFORE...THE HIGH SURF ADVISORY WAS CANCELLED.

HOWEVER...ALL MARINERS AND LOCAL BEACH ENTHUSIASTS SHOULD
CONTINUE TO USE EXTRA CAUTION...AS LOCALLY ROUGH SURF WILL
CONTINUE IN SOME LOCATIONS. IN ADDITION...A NEW AND LARGER SURGE
OF LONG PERIOD NORTH SWELLS WILL BEGIN TO AFFECT THE ATLANTIC
WATERS AND THE CARIBBEAN PASSAGES EARLY MONDAY MORNING. THESE
SWELLS WILL BUILD SIGNIFICANTLY BY MIDDAY MONDAY AND WILL LIKELY
RESULT IN THE ISSUANCE OF NEW HIGH SURF ADVISORIES.

$$

BCS/RAM

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 20, 3:17 AM CST, 4 hours 44 minutes earlier.

Area forecast discussion, Jan 20, 3:17 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
517 AM AST SAT JAN 20 2007

.SYNOPSIS...SURFACE HIGH PRESSURE LOCATED OVER THE NORTH CENTRAL
ATLANTIC THIS MORNING...WILL RAPIDLY MOVE EAST NORTHEAST THROUGH
THIS AFTERNOON. IN THE MEANTIME...ANOTHER AREA OF SURFACE HIGH
PRESSURE...CURRENTLY OVER THE CENTRAL UNITED STATES...WILL MOVE
INTO THE WESTERN ATLANTIC BY SUNDAY...AND HELP MAINTAIN MODERATE
TO FRESH TRADE WIND FLOW ACROSS THE REGIONAL WATERS THROUGH EARLY
NEXT WEEK. NORTHERLY SWELLS WILL REACH THE LOCAL ATLANTIC WATERS
THIS MORNING AND CONTINUE TO AFFECT THE WATERS THROUGH AT LEAST
SUNDAY. LONG PERIOD SWELLS WILL START TO ARRIVE TO OUR LOCAL
SHORES LATE ON MONDAY.

&&

.DISCUSSION...THE 00Z SOUNDING SHOWED A STRONG INVERSION AT AROUND
800MB. EXPECT SHALLOW PRECIPITATION PROBABLY UNDERESTIMATED BY
RADAR. NIGHTTIME AND MORNING SHOWERS ARE EXPECTED ALONG THE
NORTHERN HALF OF PUERTO RICO WHILE THE NORTHEAST WIND FLOW
PERSISTS. LAST NIGHT SCATEROMETER WINDS CONTINUED TO SHOW A
STRONG NORTHEAST COMPONENT AND A DECREASE IN THE SPEED AS THE GFS
MODEL GUIDANCE WAS SUGGESTING. WINDS WILL BECOME MORE EASTERLY BY
EARLY NEXT WEEK AND WILL SHIFT TO THE EAST SOUTHEAST BY THE END OF
THE WEEK IN RESPONSE TO THE INTERACTION OF THE ATLANTIC HIGH AND A
COLD FRONT LEAVING THE SOUTHEAST UNITED STATES. WINDS ARE EXPECTED
TO BE LIGHT BY THE END OF THE WEEK. ALTHOUGH IS NOT USUAL FOR THIS
SEASON OF THE YEAR THE LIGHT WINDS AT THE LOWER LEVELS MAY RESULT
IN ISOLATED THUNDERSTORMS OVER PARTS OF THE NORTHERN AND
NORTHWESTERN PUERTO RICO.

&&

.MARINE...LONG PERIOD SWELLS ORIGINATED FROM A LOW PRESSURE SYSTEM
WELL NORTH OF THE AREA ARE EXPECTED TO ARRIVE TO OUR LOCAL SHORES
DURING LATE MONDAY. THIS MAY RESULT IN THE ISSUANCE OF A HIGH SURF
ADVISORY FOR THE NORTHWEST TO NORTHEAST FACING COASTS OF THE
ISLANDS.

&&

.HYDROLOGY...GROUND IS SATURATED ALONG THE NORTHERN HALF OF PUERTO
RICO BUT ONLY MINOR FLOODING PROBLEMS ARE EXPECTED TODAY.

&&

.CLIMATE...NEAR NORMAL VALUES OF PRECIPITATION AND TEMPERATURE
HAVE BEEN MEASURED MONTH TO DATE AT THE LUIS MUNOZ MARIN
INTERNATIONAL AIRPORT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  83  72  83  72 /  30  20  30  40
STT  83  76  83  76 /  40  20  20  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

11
Hazardous weather outlook, Jan 20, 4:00 AM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
600 AM AST SAT JAN 20 2007

PRZ001>013-AMZ710>750-211000-

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO.

.TODAY AND TONIGHT...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT
THIS TIME.

...MARINE CONDITIONS...
MARINERS CAN EXPECT A MODERATE TO FRESH TRADE WIND FLOW OF 18 KNOTS
OR LESS AND SEAS OF 8 FEET OR LESS ACROSS THE REGIONAL WATERS TODAY.
A SMALL CRAFT ADVISORIES IN EFFECT FOR ALL OF THE ATLANTIC AND
CARIBBEAN WATERS...TO INCLUDE ALL PASSAGES....EXCEPT FOR THE NEAR
SHORE WATERS OF WEST PUERTO RICO.

LONG PERIOD NORTH SWELLS HAVE BEGUN TO AFFECT THE LOCAL ATLANTIC
WATERS AND THE CARIBBEAN PASSAGES...AND WILL INCREASE STEADILY
THROUGH THE EVENING HOURS. THESE SWELLS OF 5 TO 7 FOOT SWELLS WILL
PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY
HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST
THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS. THE LARGE
BREAKING WAVES WILL RESULT IN STRONG AND DANGEROUS CURRENTS WITHIN
THE SURF ZONE CALLED RIP CURRENTS. AS A RESULT A HIGH SURF ADVISORY
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...NO SIGNIFICANT OR WIDESPREAD
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...HAZARDOUS MARINE CONDITIONS AND THE POTENTIAL OF STRONG
AND DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH THE EARLY PART OF
THE UPCOMING WEEK. RESIDENTS AND VISITORS TO THE LOCAL ISLANDS
SHOULD BE ALERT AND MONITOR THE LATEST BULLETINS ISSUED BY THE
NATIONAL WEATHER SERVICE.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

VIZ001-002-AMZ710>730-211000-
600 AM AST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS.

.TODAY AND TONIGHT...NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT
THIS TIME.

...MARINE CONDITIONS...
MARINERS CAN EXPECT A MODERATE TO FRESH TRADE WIND FLOW OF 18 KNOTS
OR LESS AND SEAS OF 8 FEET OR LESS ACROSS THE REGIONAL WATERS TODAY.
A SMALL CRAFT ADVISORIES IN EFFECT FOR ALL OF THE ATLANTIC AND
CARIBBEAN WATERS...TO INCLUDE ALL PASSAGES....EXCEPT FOR THE NEAR
SHORE WATERS OF WEST PUERTO RICO.

LONG PERIOD NORTH SWELLS HAVE BEGUN TO AFFECT THE LOCAL ATLANTIC
WATERS AND THE CARIBBEAN PASSAGES...AND WILL INCREASE STEADILY
THROUGH THE EVENING HOURS. THESE SWELLS OF 5 TO 7 FOOT SWELLS WILL
PRODUCE LARGE BREAKING WAVES OF 10 TO 14 FEET AND LOCALLY
HIGHER...ALONG THE LOCAL REEFS...BEACHES AND SHOALS OF THE NORTHWEST
THROUGH NORTHEAST COASTS OF ALL OF THE LOCAL ISLANDS. THE LARGE
BREAKING WAVES WILL RESULT IN STRONG AND DANGEROUS CURRENTS WITHIN
THE SURF ZONE CALLED RIP CURRENTS. AS A RESULT A HIGH SURF ADVISORY
HAS BEEN ISSUED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...NO SIGNIFICANT OR WIDESPREAD HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...HAZARDOUS MARINE CONDITIONS AND THE POTENTIAL OF STRONG
AND DANGEROUS RIP CURRENTS WILL CONTINUE THROUGH THE EARLY PART OF
THE UPCOMING WEEK. RESIDENTS AND VISITORS TO THE LOCAL ISLANDS
SHOULD BE ALERT AND MONITOR THE LATEST BULLETINS ISSUED BY THE
NATIONAL WEATHER SERVICE.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEB
SITE FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS AT (ALL LOWERCASE
LETTERS): HTTP://WWW.SRH.NOAA.GOV/SJU

FROM YOUR PDA/PHONE: HTTP://MOBILE.SRH.NOAA.GOV OR
WWW.SRH.NOAA.GOV/WML

Nearby

High Surf Advisories in Puerto Rico, 2007High Surf Advisories in U.S. Virgin Islands, 2007Every high surf advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.